Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Test spaces for normal spaces


Author: Byron H. McCandless
Journal: Proc. Amer. Math. Soc. 13 (1962), 514-517
MSC: Primary 54.23; Secondary 54.70
DOI: https://doi.org/10.1090/S0002-9939-1962-0139137-X
MathSciNet review: 0139137
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. L. Curtis and M. K. Fort, Jr., The fundamental group of one-dimensional spaces, Proc. Amer. Math. Soc. 10 (1959), 140-148. MR 0105102 (21:3847)
  • [2] C. H. Dowker, Mapping theorems for non-compact spaces, Amer. J. Math. 69 (1947), 200-241. MR 0020771 (8:594g)
  • [3] O. Hanner, Retraction and extension of mappings of metric and non-metric spaces, Ark. Mat. 2 (1954), 315-360. MR 0050875 (14:396b)
  • [4] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367. MR 0044116 (13:373c)
  • [5] Y. Kodama, On $ L{C^n}$ metric spaces, Proc. Japan Acad. 33 (1957), 79-83. MR 0089411 (19:671b)
  • [6] -, On ANR for metric spaces, Sci. Rep. Tokyo Kyoiku Daigaku 5 (A) (1955), 96. MR 0077923 (17:1117c)
  • [7] C. Kuratowski, Topologie. II, Warszawa-Wroclaw, 1950.
  • [8] B. H. McCandless, Test spaces for dimension n, Proc. Amer. Math. Soc. 7 (1956), 1126-1130. MR 0083122 (18:662c)
  • [9] -, Test spaces for metric spaces, Proc. Amer. Math. Soc. 10 (1959), 372-376. MR 0106458 (21:5190)
  • [10] G. W. Whitehead, A generalization of the Hopf invariant, Ann. of Math. 51 (1950), 192-237. MR 0041435 (12:847b)
  • [11] J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949), 213-245. MR 0030759 (11:48b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.23, 54.70

Retrieve articles in all journals with MSC: 54.23, 54.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0139137-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society